MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC141400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #rmt261418/ serial #(b)(4)/ udi #(b)(4).Concomitant medical products and therapy dates: crestor 10mg, aspirin 325mg, plavix 75mg, cardizem 240mg.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.
 
Event or Problem Description
On an unknown date in 2014 the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The aneurysm reportedly measured 5.5cm.On (b)(6) 2020 the field sales associate was made aware of aneurysm growth.The aneurysm reportedly measured 6.9cm.Reportedly there was no evidence of an endoleak.On (b)(6) 2020 the patient underwent reintervention to treat the aneurysm enlargement.An aortic extender component and two additional contralateral leg components were used to reline the original device system.The physician reportedly suspected that the aneurysm enlargement may be due to endotension.There were no further reported issues.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
B4: event description added: date of procedure updated.
 
Event or Problem Description
On (b)(6) 2014, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10699787
Report Number3013164176-2020-01059
Device Sequence Number3934177
Product Code MIH
UDI-Device Identifier00733132609963
UDI-Public00733132609963
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberPXC141400
Device Catalogue NumberPXC141400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/11 FOR LIST OF MEDICATIONS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight111